# SDR FDEA202307071168

- Difficulty date: July 7, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-300
- Aircraft serial: 42716
- Aircraft time: 14,419 hours, 6,435 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: 284T05635
- Condition: Cracked
- Location: Zone 600
- Stage of operation: NR
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING FUELING STATION PANEL LIGHT SUPPORT BRACKET CRACKED REMOVED AND REPLACED LIGHT SUPPORT BRACKET ON RIGHT WING FUELING STATION PANEL PER BOEING DWG   284T0562, SHT 1, REV B,
